# SDR SIMA20160708006

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 42,915 hours, 36,135 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX663855
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD2 LO QTY FOLLOWED BY HYD SYS 2 FAILED.  REMOVED AND REPLACED ENGINE NR 2 HYDRAULIC  EDP IAW EMB 145 AMM 29-10-03 PERFORMED LEAK AND OPS CHECK IAW AMM 72-00-00 NO LEAKS DETECTED
